# SDR UALA2011062703130

- Difficulty date: June 25, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 59,265 hours, 8,444 cycles
- Engine: Pwa PW40903
- Engine time: 3,200 hours, 12,534 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 41
- Condition: Faulty
- Location: Turbine Cooling
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOW PRESSURE (LPT) TURBINE CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.   INSPECTED PER MM.  ALL NORMAL REPLACED TCC ACTUATOR PER MM AND RIGGED PER MM.  RAN ENGINE, ALL NORMAL.
